114
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
Reply

Too many negative votes, comment buried. Show the comment

Reply

accutane should be the very last resort and only if you're extremely desperate and your acne is somehow very negatively affecting how you live your life. otherwise it should be avoided.

Reply

After various topical and oral acne medicines failed to work on me, I spent 10 months on Accutane. Winter was pretty bad because my skin was drier than Zach Galifianakis' humor. My lips were chapped for the whole duration, but it was nothing a little Vaseline couldn't solve. Granted, it's easier for guys to take. Girls have a much larger ordeal because getting pregnant with it is really bad I guess. However, my acne vanished and hasn't made a reappearance. It's supposed to be a permanent fix, so

Reply

Accutane is good for acne but is also proven to cause major emotional issues. Too the point I thought the FDA pulled it. My ex wife took that and doesn't remember the major league arguments we used to have.

Reply

I used Tetracycline when I used to break out. It's an antibiotic that you take twice a day, and not only does it clear up acne, it helps fight other infections like UTI. Use it for 3 months straight and take a 3 month break before taking it again so your body doesn't become immune to it. Haven't had any side effects or felt my skin being extra dry and sensitive the way topical creams like Retin-A do to me. It's always worth a try! (Tetracycline is a yellow & orange capsule pill, available at

Reply

My doctor prescribed me an antibiotic called bactrum, I think, and I quit using acne washes and picked up an anti-bacterial body wash instead that I use on my face as well as my back. My acne flared up a bit for about a week, but after another week my face and back cleared up almost completely and are much clearer now than they have been for awhile. It was a cheap solution, about $10 total for the medication and soap.

Reply

I took accutane and it worked wonders for me. I lucked out and didn't have any of the emotional or physical side effects, not even dry skin. To those who are saying it's bad, you shouldn't discourage someone from taking it just because you or someone you know had a bad experience with it. Everyone's going to have different reactions to it, so you should only take medical advice from your doctor

Too many negative votes, comment buried. Show the comment

Reply

Apparently the toothpaste home remedy is total crap, because other products in the toothpaste (like the sorbitol perhaps) can increase the inflammation. Apparently... so don't shoot the messenger.

On the bright side, it'll probably clear up eventually! Maybe buy some spot cream or pads (like Clearasil) and make sure you use moisturiser if you do, since they can dry your skin out.

Reply

Too many negative votes, comment buried. Show the comment

Loading data…